MathSciNet Relay Station
MathSciNet bibliographic data
MR1068825 (91j:11087) 11P83
Blecksmith, Richard; Brillhart, John; Gerst, Irving On a certain (mod $2$) identity and a method of proof by expansion. Math. Comp. 56 (1991), no. 194, 775–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement